Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

No symptoms except weight gain?
biggertummy posted:
Concerned that I may be pregnant, though I really have no reason to be, I guess. Maybe I'm just paranoid, but ever since I thought about it I can't get it out of my mind and am terrified that I might be.

I'm 19 years old and am on birth control that I make sure to take religiously at the exact same time every day. My boyfriend and I also use condoms every time we have sex, and we've never had any accidentally breaking. I got my period on December 4th as expected (today is December 21) and had some pretty heavy breakthrough bleeding on November 26.

Since I started on my birth control pills, my boobs have gotten way bigger than they used to be, but that was just about the only side effect of the pills that I've experienced.

Within the past few weeks, however, I've noticed that I'm gaining some weight in my stomach. I'm 5'3" and only about 103 pounds normally, and I'm used to being able to see my hipbones a bit when standing up, but this is no longer the case. I have definitely been eating more than usual in the past month because of more frequent smoking of marijuana than usual, so it could just be from that. But the only reason this concerns me is because the weight is in my lower stomach. I'm used to being able to eat whatever without gaining a pound or looking any different, so this is why I'm worried. It may well be that I just need to cut back on the eating, but I'm still nervous that I may be pregnant. Could this be possible even though weight gain is my only symptom?
tlkittycat1968 responded:
The pill is a very reliable form of birth control and couple that with condom use, I'd say pregnancy is a very, very low possibility. I'd go with the fact that you've been eating more.
Proud mommy to PJ (5)

Helpful Tips

trying to get pregnant
.. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
Was this Helpful?
2 of 4 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.